RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 12, Issue 1  


On Asymptotic Properties of Some Statistical Estimates for Gaussian Stochastic Processes
V. G. Alekseev
3
Optimal Policies in Some Inventory Models with Convex Ordering Cost
E. V. Bulinskaya
11
Convergent and asymptotical expansions of probability distributions
V. M. Kalinin
24
Incomplete Exponential Families and Unbiased Minimum Variance Estimates. I
A. M. Kagan, V. P. Palamodov
39
On the Limit Distribution of the Number of Solutions of a Random Linear System in the Glass of Boolean Functions
I. N. Kovalenko
51
A Case of Uniform Local Limit Theorems with Changing Lattice in a Classical Problem with Balls
V. F. Kolchin
62
On the Control of the Wienetr Process with Restricted Number of Switchigs
P. Mandl
73
On the Rate of Convergence in the Multidimensional Central Limit Theorem
V. V. Sazonov
82
A Theorem on Admissible Tests and Its Application to an Asymptotical Problem of Testing Hypotheses
D. M. Chibisov
96

Short Communications
On Ergodic Properties of Queues with Balking
L. G. Afanas'eva, A. V. Martynov
112
On Estimation of Parameters of a Distribution with an Exponential Factor
I. B. Gertsbakh
121
Approximate Construction of Confidence Intervals for Parameters of Markov Chains
S. N. Garabedyan, J. V. Romanovsky
123
On the Maximum Likelihood Estimation of Parameters of the Spectrum of Stationary Time-Series
I. A. Ibragimov
128
The Structure of a Stationary Renewal Process
G. P. Klimov, L. S. Frank
134
Remarks on Uncorrelated Gaussian Dependent Random Variables
O. V. Sarmanov
141
Convergence of the Distribution of the Number of Empty Boxes to Gaussian and Poisson Processes in a Classical Problems with Balls
B. A. Sevast'yanov
144
On Measures with Supports Generated by the Lie Algebra
V. N. Tutubalin
154
The Use of the Integral Functional in Some Methods of Control in the Presence of Small Random Perturbations
A. P. Cherenkov
161
Necessary and Sufficient Conditions for Asymptotic Stability of Linear Stochastic Systems
R. Z. Khas'minskii
167
On Sequential Estimates of Parameters
A. S. Kholevo
172
The Asymptotic Behaviour of the Probability that a Critical Branching Process is Not Extinct
B. A. Sevast'yanov
179

Reviews and Bibliography
R. L. Stratonovich “Conditional Markov processes and their application to the theory of optimal control” (book review)
A. V. Skorokhod
184

New Books
New Books
Z. Mikhailova
188
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019